# SDR 96ZZZM1472

- Difficulty date: September 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4860J
- Make and model: Dhav DHC7102
- Aircraft serial: 19
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 781
- Part time: 25,198 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PBI - AIRCRAFT WAS STRUCK BY A GROUND AIR CONDITIONING CART BEING TOWED BY A TUG.  THE STRIKE OCCURRED ONTHE LEFT SIDE REAR FROM STATION X781.  THE DAMAGE IS CLASSIFIED AS A GOUGE.  AN DER WAS CONTACTED AND REPAIRS ADE IAW DRAWING NR 96 PARA 052R0-1 AND M0 NR 53-7-15 AND MO 53-7-14.
